# SDR UHLA201604210180

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 32,866 hours, 20,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GUST LOCK NOT LATCHING. LUBRICATED L1 DOOR GUST LOCK MECHANISM, OPS TEST GOOD AT THIS TIME IAW 52-11-00.
